# SDR CA060503007

- Difficulty date: April 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 57,559 hours
- Engine: Pwa JT8D15A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AE4888100
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL380, MAIN CARGO DOOR LIGHT ILLUMINATED ACCOMPANIED BY "LATCH LOCK PIN NOT ENGAGED" ON DOOR CONTROL PANEL.  A/C TURNED BACK AND DURING DESCENT LIGHTS REMAINED ILLUMINATED UNTIL CABIN PRESSURE WAS REDUCED TO MINIMUM AT WHICH POINT BOTH LIGHTS HAVE EXTINGUISHED. UPON ARRIVAL, MAINTENANCE FOUND THAT FORWARD LATCH PIN MICRO-SWITCH TRIGGER PLATE COTTER PIN WAS INFERRING WITH A RIVET TAIL ON THE DOOR SKIN DOUBLER. THIS WAS A POSSIBLE CAUSE FOR DOOR INDICATION. AFTER ACCESS TO THE AREA WAS PROVIDED BY REMOVING THE ACCESS PANEL, TRIGGER PLATE WAS FREED UP BY REPOSITIONING THE COTTER AND OPERATIONALLY CHECKED SERVICEABLE. SWITCH AND PLATE ASSY REPLACED AS A PRECAUTION.
